# SDR VJ32003F00003

- Difficulty date: December 4, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- Engine: Lyc AEIO540D4A5
- System (JASC): 7120 · Engine Mount Section
- Part: Shock Mount
- Part number: 120A6100
- Condition: Damaged
- Location: Lt Engine
- Part time: 643 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSIVE INSPECTION OF ENGINE BAY, FOUND LOWER LEFT LORD MOUNT DAMAGED FROM HEAT OF EXHAUST SYSTEM.  SUGGEST INSTALLING SOME TYPE OF HEAT SHIELDING OR CHANGING MOUNT TO A MORE HEAT RESISTANT STYLE.  PART RETURNED FOR WARRANTY.
